03-02-2005, 10:06 PM #1
Blood Clots, liver toxic, exaserbates tumors...clomid!?
Blood Clots in your eyes that may cause permanent vision damage, clomid can be liver toxic (not good after a long cycle especially if it was full of 17aas), and exaserbates tumors (supposedly that's what happened to Giambi after taking the ****).
Is this for real?
I found this on another board from a thread that is a few months old & I was seriously thinking about running clomid @ the end of my cycle along w/ nolva but now, I'm not sure the potential sides are worth the risk.
Everyone is different but has anyone ever incountered any of the above?
03-02-2005, 11:12 PM #2
Yes that is correct.... clomid is nasty
03-02-2005, 11:18 PM #3
03-03-2005, 01:06 AM #4
Bump...i always thought clomid was a relatively safe drug.
03-03-2005, 01:09 AM #5
Bump........................ I just used it with no sides
MODS ,VETS, or ANYONE.. yall know whats up on this??????
03-03-2005, 01:16 AM #6
I have zero scientific basis but it definetly jacks with my Eyesight while on. I get horrible tracers. I know Im not the only one either.
03-03-2005, 04:03 AM #7Originally Posted by SINCE73
03-03-2005, 04:57 AM #8
well if u read package insert of a drug and all the sides that are mentioned...it doesn t mean it has to happen, but i can happen. if u r 1 of 1.000.000 u might be the one who get s ****ed up by any drug...
03-03-2005, 01:45 PM #9
I found this quickly from the drug maker. Granted this deals with the prescribed drug usage in women not AAS users so that may make some difference.
Women with liver disease should not use clomiphene citrate. Patients with abnormal or irregular uterine bleeding should be examined for endometrial or cervical abnormalities before treatment. This medicine should not be given to patients with ovarian cysts, since they may grow larger. It should not be taken by a patient who may be pregnant, although there is no proof of fetal damage. If a patient has not had a menstrual period for a significant length of time, there may a benefit from inducing menstruation with progesterone before using clomiphene citrate therapy.
Some patients who use clomiphene citrate get blurred vision or other visual symptoms. In these cases, driving and operating machinery may be dangerous, especially in conditions of variable lighting. If eye symptoms persist, therapy should be stopped, and the patient should have a complete eye examination. Common side effects include ovarian cysts and ovarian enlargement. Some women feel "throbbing" in the ovaries before ovulation, and others report occasional "hot flashes," insomnia, or irritability. About six percent of clomiphene citrate-induced pregnancies are multiple pregnancies, which is more common than for spontaneous ovulation. Most of the multiple pregnancies are twins.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)